# SDR IPXA10560875

- Difficulty date: June 25, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 8 SLAT T/E WEDGE LWR SURFACE HAS A GOUGE ABOVE INBD MAIN TRACK.  NR 8 SLAT T/E WEDGE WAS REPAIRED IAW SRM 51-70-10-2R-4 REPAIR 4 AND SRM 51-70-10-2R REPAIR GENERAL.
